Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Page 178 (Mi zvmmf1747)  

Correction to: “The use of generalized spherical functions for solving the spherically symmetric problem of the dynamo effect”

Yu. V. Dumin


Full text: PDF file (97 kB)

Bibliographic databases:

Citation: Yu. V. Dumin, “Correction to: “The use of generalized spherical functions for solving the spherically symmetric problem of the dynamo effect””, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 178

Citation in format AMSBIB
\Bibitem{Dum99}
\by Yu.~V.~Dumin
\paper Correction to: ``The use of generalized spherical functions for solving the spherically symmetric problem of the dynamo effect''
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 178
\mathnet{http://mi.mathnet.ru/zvmmf1747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1692826}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1747
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:72
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022